Alert archive / Iowa / Tornado Warnings in 2024
Tornado Warning 77, NWS Omaha, NE
NWS Omaha, NE issued this tornado warning at May 21, 2024, 2:38 PM CDT for Montgomery County, Page County, Iowa. It was in force for 30 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 21, 2024, 2:38 PM CDT (19:38 UTC)
- Expired
- May 21, 2024, 3:08 PM CDT
- In force
- 30 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.25 in
Counties Montgomery County, IA, Page County, IA
The radar
The Omaha radar (KOAX), 112 km from the middle of the area, began a volume at 19:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 21, 2:48 PM CDT | FUNNEL CLOUD | 4 W Hepburn, IA | Media reported large funnel 4 miles west of Hepburn. |
| May 21, 3:00 PM CDT | TORNADO | 3 N Villisca, IA | Live video of a confirmed tornado crossing Highway 34 just east of Highway 71. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 21, 11:10 AM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 7.6 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1197 J/kg
- Mixed-layer CIN
- -325 J/kg
- Mixed-layer LCL
- 744 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 562 m²/s²
- 0-3 km storm-relative helicity
- 663 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.4
The text
As transmitted.
521
WFUS53 KOAX 211938
TOROAX
IAC137-145-212030-
/O.NEW.KOAX.TO.W.0077.240521T1938Z-240521T2030Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Omaha/Valley Nebraska
238 PM CDT Tue May 21 2024
The National Weather Service in Omaha has issued a
* Tornado Warning for...
Eastern Montgomery County in southwestern Iowa...
Northern Page County in southwestern Iowa...
* Until 330 PM CDT.
* At 238 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Essex, or 11 miles south of Red Oak, moving
northeast at 50 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Stanton around 245 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4077 9530 4087 9537 4116 9497 4116 9493
4087 9493
TIME...MOT...LOC 1938Z 230DEG 56KT 4085 9529
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
$$
Mead5 follow-up statements
672
WWUS53 KOAX 211947
SVSOAX
Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
247 PM CDT Tue May 21 2024
IAC137-145-212030-
/O.CON.KOAX.TO.W.0077.000000T0000Z-240521T2030Z/
Montgomery IA-Page IA-
247 PM CDT Tue May 21 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 330 PM CDT FOR EASTERN
MONTGOMERY AND NORTHEASTERN PAGE COUNTIES...
At 246 PM CDT, a severe thunderstorm capable of producing a tornado
was located 6 miles southwest of Stanton, or 7 miles south of Red
Oak, moving northeast at 50 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Stanton around 250 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4078 9525 4092 9530 4116 9497 4116 9493
4087 9493
TIME...MOT...LOC 1946Z 230DEG 52KT 4090 9519
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
$$
Mead075
WWUS53 KOAX 211951
SVSOAX
Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
251 PM CDT Tue May 21 2024
IAC137-145-212030-
/O.CON.KOAX.TO.W.0077.000000T0000Z-240521T2030Z/
Montgomery IA-Page IA-
251 PM CDT Tue May 21 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 330 PM CDT FOR EASTERN
MONTGOMERY AND NORTHEASTERN PAGE COUNTIES...
At 251 PM CDT, a severe thunderstorm capable of producing a tornado
was located 4 miles south of Stanton, or 9 miles southeast of Red
Oak, moving northeast at 50 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Villisca and Stanton around 255 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4080 9517 4096 9524 4116 9497 4116 9493
4087 9493
TIME...MOT...LOC 1951Z 232DEG 53KT 4091 9511
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
$$
Mead433
WWUS53 KOAX 211957
SVSOAX
Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
257 PM CDT Tue May 21 2024
IAC145-212006-
/O.CAN.KOAX.TO.W.0077.000000T0000Z-240521T2030Z/
Page IA-
257 PM CDT Tue May 21 2024
...THE TORNADO WARNING FOR NORTHEASTERN PAGE COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 500 PM CDT for southwestern
Iowa.
&&
LAT...LON 4090 9505 4104 9513 4116 9497 4116 9493
4090 9493
TIME...MOT...LOC 1956Z 230DEG 56KT 4096 9501
$$
IAC137-212030-
/O.CON.KOAX.TO.W.0077.000000T0000Z-240521T2030Z/
Montgomery IA-
257 PM CDT Tue May 21 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 330 PM CDT FOR EASTERN
MONTGOMERY COUNTY...
At 256 PM CDT, a severe thunderstorm capable of producing a tornado
was located just north of Villisca, or 11 miles east of Red Oak,
moving northeast at 55 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Villisca around 300 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4090 9505 4104 9513 4116 9497 4116 9493
4090 9493
TIME...MOT...LOC 1956Z 230DEG 56KT 4096 9501
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
$$
Mead090
WWUS53 KOAX 212000
SVSOAX
Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
300 PM CDT Tue May 21 2024
IAC137-212030-
/O.CON.KOAX.TO.W.0077.000000T0000Z-240521T2030Z/
Montgomery IA-
300 PM CDT Tue May 21 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 330 PM CDT FOR EASTERN
MONTGOMERY COUNTY...
At 300 PM CDT, a confirmed tornado was located 4 miles north of
Villisca, or 11 miles west of Corning, moving northeast at 65 mph.
HAZARD...Damaging tornado and golf ball size hail.
SOURCE...Weather spotters confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
eastern Montgomery County, including the following locations...
Viking Lake State Park and Hacklebarney Woods County Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 4093 9504 4106 9507 4114 9496 4116 9493
4092 9493
TIME...MOT...LOC 2000Z 229DEG 56KT 4099 9496
TORNADO...OBSERVED
MAX HAIL SIZE...1.75 IN
$$
Mead309
WWUS53 KOAX 212008
SVSOAX
Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
308 PM CDT Tue May 21 2024
IAC137-212017-
/O.CAN.KOAX.TO.W.0077.000000T0000Z-240521T2030Z/
Montgomery IA-
308 PM CDT Tue May 21 2024
...THE TORNADO WARNING FOR EASTERN MONTGOMERY COUNTY IS CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 500 PM CDT for southwestern
Iowa.
&&
LAT...LON 4093 9504 4106 9507 4114 9496 4116 9493
4092 9493
TIME...MOT...LOC 2006Z 230DEG 56KT 4107 9484
$$
MeadWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this tornado warning went out at May 21, 12:25 PM CDT, 2 hours 13 minutes earlier. Its key messages:
- Continuing overnight convection will bring potential for severe weather this morning, primarily damaging winds and flash flooding.
- Additional strong to severe thunderstorms with all hazards possible will move through the area in the 10 AM to 2 PM timeframe today.
- There will be additional rain chances beginning Thursday night and lasting through this upcoming weekend.
Area forecast discussion, May 21, 12:25 PM CDT, 2 hours 13 minutes before
Area Forecast Discussion
National Weather Service Omaha/Valley NE
1225 PM CDT Tue May 21 2024
.KEY MESSAGES...
- Continuing overnight convection will bring potential for
severe weather this morning, primarily damaging winds and
flash flooding.
- Additional strong to severe thunderstorms with all hazards
possible will move through the area in the 10 AM to 2 PM
timeframe today.
- There will be additional rain chances beginning Thursday night
and lasting through this upcoming weekend.
&&
.DISCUSSION...
Issued at 205 AM CDT Tue May 21 2024
Short Range (Today)
A deep upper level trough moving into the central Plains has spun up
a surface low currently sitting in western Kansas. Overnight
convection in the area forced by a leading shortwave continues to
weaken through the overnight hours. This has brought a shift from a
severe weather threat to a hydrologic threat with storm training
along a frontal boundary draped across east central Nebraska
bringing flash flooding potential to the area. Nearly 2 inches of
rainfall has been reported for the Omaha area overnight.
An MCS has developed over southwest Nebraska/northeast CO and will
quickly accelerate eastward overnight. The features is expected to
push through the area in the 5:30 to 7:30 am period. CAM guidance is
suggesting a strong segment of bowing winds pushing through the area
in this timeframe. The strongest winds will likely be north of
Interstate 80 with the HRRR suggesting gusts of 60-70 mph in
portions of northeast Nebraska.
A lull in convection is expected in the 8 am to 11 am timeframe with
a few lingering showers possible. By the mid-morning, the
aforementioned surface low is expected to deepen and track
northeast into eastern Nebraska. Guidance has continued to slow
the progression of this low with consensus gained on the feature
reaching northeast NE by noon. This has prompted to SPC to
expand the moderate risk (level 4 out of 5) for severe weather
westward to include our southwestern Iowa counties. An
associated cold front will drape south of the low with
placement over eastern Nebraska by late morning. The airmass
ahead of the cold front is expected to quickly recover from the
overnight convection. By late morning, MLCAPE values of
2500-2800 J/kg are expected in southeast NE and southwest IA.
Bulk shear values are expected to exceed 70 kts in this area as
a 500-mb jet streak pushes into the region. Hodographs remain
long with increasingly impressive low level features as your
progress eastward into Iowa.
Convection initiation is expected along the front in eastern
Nebraska during the 10 AM to noon timeframe. An initial
supercellular storm mode is expected before storms move northeast
and take on upscale growth. All hazards will be possible including
large hail, strong winds and tornadoes. Flash flood potential is
possible through much of Tuesday, especially for areas that received
increased rainfall overnight. Storms will be quick to exit the area
this afternoon with much of the threat shifting east by 3 to 4 PM.
Additional lingering rain showers may continue into the
early evening.
Long Range (Wednesday through Monday)
By Wednesday, the aforementioned low pressure system is expected to
depart towards the Great Lakes region. Dry conditions are expected
with sunny skies and highs in the upper 70s. A shortwave trough
ejecting through the northern Plains will bring a chance for
rainfall Thursday night into Friday morning (PoPs 50-70%). Severe
weather potential is low with this event. An additional shortwave
feature moving across the Plains this weekend will bring additional
rainfall potential Saturday night through Sunday. PoPs remain low at
this time (20-40%). In this extended time frame, severe weather
potential looks to remain south of the area with this event.
&&
.AVIATION /18Z TAFS THROUGH 18Z WEDNESDAY/...
Issued at 1222 PM CDT Tue May 21 2024
IFR to MVFR conditions at TAF issuance with thunderstorms
expected through about 20z, then showers through about 00z, and
eventually transitioning back to VFR 21z to 01z. Southeasterly
winds at KLNK/KOMA becoming northwest, 20 to 35 knots.
&&
.OAX WATCHES/WARNINGS/ADVISORIES...
NE...Flood Watch until 7 PM CDT this evening for NEZ015-033-034-
042>045-050>053-065>068-078.
IA...Flood Watch until 7 PM CDT this evening for IAZ043-055-056-069-
079-080-090-091.
&&
DISCUSSION...Wood
AVIATION...DeWaldHazardous weather outlook, May 21, 11:38 AM CDT, 3 hours before
Hazardous Weather Outlook National Weather Service Omaha/Valley NE 1138 AM CDT Tue May 21 2024 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-220645- Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont- Page-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison- Stanton-Cuming-Burt-Platte-Colfax-Dodge-Washington-Butler- Saunders-Douglas-Sarpy-Seward-Lancaster-Cass-Otoe-Saline- Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson- 1138 AM CDT Tue May 21 2024 This Hazardous Weather Outlook is for portions of southwest Iowa...west central Iowa...east central Nebraska...northeast Nebraska and southeast Nebraska. .DAY ONE...This Afternoon and Tonight Severe storms will again be possible through mid afternoon, from now through about 3 pm. Large hail, damaging wind gusts, and tornadoes will be possible. Flash flooding could also occur for those areas that received 3 to 7 inches of rain earlier today. A tornado watch is in effect most areas east of Highway 81. .DAYS TWO THROUGH SEVEN...Wednesday through Monday There's a marginal risk of severe weather on Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation will be required for many areas today.
In the hours before
Local storm report, May 21, 2:15 PM CDT, 23 minutes before
Preliminary Local Storm Report
National Weather Service Omaha/Valley NE
215 PM CDT Tue May 21 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0212 PM Hail Imogene 40.87N 95.43W
05/21/2024 M1.00 Inch Fremont IA Public
Report from mPING: Quarter (1.00 in.).
&&Local storm report, May 21, 2:16 PM CDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Omaha/Valley NE
216 PM CDT Tue May 21 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM Tstm Wnd Dmg La Vista 41.18N 96.04W
05/21/2024 Sarpy NE Public
Report from mPING: 1-inch tree limbs broken;
Shingles blown off.
&&Local storm report, May 21, 2:18 PM CDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service Omaha/Valley NE
218 PM CDT Tue May 21 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0216 PM Funnel Cloud 3 SSE Imogene 40.84N 95.42W
05/21/2024 Fremont IA Broadcast Media
Funnel cloud reported by broadcast media
extending halfway to the ground. This was
just south of Imogene.
&&
BDLocal storm report, May 21, 2:25 PM CDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Omaha/Valley NE
225 PM CDT Tue May 21 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 AM Tstm Wnd Dmg 1 SSW Inglewood 41.40N 96.51W
05/21/2024 Saunders NE NWS Employee
Numerous large trees down across Valley View
Estates and Valley View Golf Course. Delayed
report.
&&Local storm report, May 21, 2:27 PM CDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Omaha/Valley NE
227 PM CDT Tue May 21 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM Funnel Cloud 3 ENE Imogene 40.89N 95.37W
05/21/2024 Page IA Trained Spotter
Trained spotter reported a funnel cloud and
rotation in the far northwest corner of Page
County.
&&
BDLocal storm report, May 21, 2:35 PM CDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Omaha/Valley NE
235 PM CDT Tue May 21 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0233 PM Funnel Cloud 5 ESE Emerson 40.98N 95.32W
05/21/2024 Montgomery IA Emergency Mngr
Emergency Manager reported another funnel
developing to the southwest of Red Oak.
&&
BDThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 8:37 PM CDT | Severe Thunderstorm Warning | OAX | Shelby | 68 min |
| May 20, 9:42 PM CDT | Severe Thunderstorm Warning | OAX | Shelby | 48 min |
| May 20, 9:51 PM CDT | Flash Flood Warning | OAX | Shelby | 5 hr |
| May 20, 10:06 PM CDT | Severe Thunderstorm Warning | OAX | Monona | 39 min |
| May 20, 11:12 PM CDT | Flash Flood Warning | OAX | Mills, Pottawattamie | 3 hr |
| May 20, 11:14 PM CDT | Tornado Warning | OAX | Pottawattamie | 28 min |
| May 20, 11:23 PM CDT | Severe Thunderstorm Warning | OAX | Harrison, Mills, Pottawattamie | 67 min |
| May 20, 11:35 PM CDT | Severe Thunderstorm Warning | OAX | Harrison, Pottawattamie, Shelby | 40 min |
| May 20, 11:49 PM CDT | Areal Flood Advisory | OAX | Harrison, Pottawattamie | 93 min |
| May 21, 12:02 AM CDT | Tornado Warning | OAX | Harrison, Pottawattamie | 43 min |
| May 21, 12:14 AM CDT | Severe Thunderstorm Warning | OAX | Harrison, Pottawattamie, Shelby | 46 min |
| May 21, 12:42 AM CDT | Severe Thunderstorm Warning | OAX | Pottawattamie, Shelby | 63 min |
| May 21, 12:53 AM CDT | Tornado Warning | OAX | Shelby | 39 min |
| May 21, 1:10 AM CDT | Tornado Warning | OAX | Shelby | 25 min |
| May 21, 1:44 AM CDT | Severe Thunderstorm Warning | OAX | Pottawattamie, Shelby | 61 min |
| May 21, 2:38 AM CDT | Flash Flood Warning | OAX | Harrison, Monona | 5 hr |
| May 21, 5:12 AM CDT | Severe Thunderstorm Warning | OAX | Harrison, Pottawattamie | 48 min |
| May 21, 5:21 AM CDT | Flash Flood Warning | OAX | Pottawattamie | 4 hr |
| May 21, 5:39 AM CDT | Tornado Warning | OAX | Harrison, Monona | 36 min |
| May 21, 5:41 AM CDT | Severe Thunderstorm Warning | OAX | Harrison, Monona | 49 min |
| May 21, 5:45 AM CDT | Severe Thunderstorm Warning | OAX | Harrison | 45 min |
| May 21, 5:46 AM CDT | Areal Flood Advisory | OAX | Harrison, Monona, Pottawattamie, Shelby | 113 min |
| May 21, 5:49 AM CDT | Severe Thunderstorm Warning | OAX | Monona | 41 min |
| May 21, 5:53 AM CDT | Severe Thunderstorm Warning | OAX | Harrison, Pottawattamie, Shelby | 52 min |
| May 21, 5:53 AM CDT | Tornado Warning | OAX | Harrison, Pottawattamie | 37 min |
| May 21, 6:11 AM CDT | Severe Thunderstorm Warning | OAX | Harrison, Monona, Shelby | 49 min |
| May 21, 6:15 AM CDT | Severe Thunderstorm Warning | OAX | Harrison, Mills, Montgomery, Pottawattamie, Shelby | 45 min |
| May 21, 6:41 AM CDT | Severe Thunderstorm Warning | OAX | Fremont, Mills, Montgomery, Page | 49 min |
| May 21, 6:45 AM CDT | Tornado Warning | OAX | Pottawattamie | 30 min |
| May 21, 6:54 AM CDT | Tornado Warning | OAX | Fremont, Mills, Montgomery, Page | 36 min |
| May 21, 7:04 AM CDT | Tornado Warning | OAX | Fremont, Page | 26 min |
| May 21, 7:08 AM CDT | Severe Thunderstorm Warning | OAX | Pottawattamie | 22 min |
| May 21, 7:11 AM CDT | Flash Flood Warning | OAX | Harrison, Pottawattamie, Shelby | 4 hr |
| May 21, 7:11 AM CDT | Severe Thunderstorm Warning | OAX | Mills, Montgomery, Pottawattamie | 34 min |
| May 21, 7:30 AM CDT | Severe Thunderstorm Warning | OAX | Montgomery, Page | 15 min |
| May 21, 7:33 AM CDT | Areal Flood Warning | OAX | Harrison, Pottawattamie, Shelby | 10 hr |
| May 21, 7:45 AM CDT | Severe Thunderstorm Warning | OAX | Montgomery, Page | 15 min |
| May 21, 10:03 AM CDT | River Flood Warning | OAX | Pottawattamie | 49 hr |
| May 21, 10:03 AM CDT | River Flood Warning | OAX | Fremont, Mills | 62 hr |
| May 21, 10:03 AM CDT | River Flood Warning | OAX | Mills | 55 hr |
| May 21, 10:03 AM CDT | River Flood Warning | OAX | Fremont | 57 hr |
| May 21, 12:16 PM CDT | Severe Thunderstorm Warning | OAX | Harrison | 44 min |
| May 21, 12:50 PM CDT | Tornado Warning | OAX | Harrison | 19 min |
| May 21, 12:59 PM CDT | Severe Thunderstorm Warning | OAX | Harrison, Monona | 61 min |
| May 21, 1:15 PM CDT | Tornado Warning | OAX | Fremont | 45 min |
| May 21, 1:16 PM CDT | River Flood Warning | OAX | Montgomery | 18 hr |
| May 21, 1:16 PM CDT | Severe Thunderstorm Warning | OAX | Harrison, Pottawattamie, Shelby | 59 min |
| May 21, 1:34 PM CDT | Severe Thunderstorm Warning | OAX | Mills, Pottawattamie | 26 min |
| May 21, 1:38 PM CDT | Severe Thunderstorm Warning | OAX | Pottawattamie | 37 min |
| May 21, 1:43 PM CDT | Tornado Warning | OAX | Fremont, Mills | 47 min |
| May 21, 1:47 PM CDT | Severe Thunderstorm Warning | OAX | Fremont, Montgomery, Page | 43 min |
| May 21, 1:59 PM CDT | Severe Thunderstorm Warning | OAX | Harrison, Monona | 12 min |
| May 21, 2:10 PM CDT | Severe Thunderstorm Warning | OAX | Mills, Montgomery, Pottawattamie, Shelby | 50 min |
| May 21, 2:11 PM CDT | Severe Thunderstorm Warning | OAX | Harrison, Pottawattamie, Shelby | 49 min |
| May 21, 2:15 PM CDT | Tornado Warning | OAX | Fremont, Mills, Montgomery, Page | 45 min |
Nearby
Tornado Warnings in Iowa, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.